# SDR REXA2022011900107

- Difficulty date: January 11, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 33,728 hours, 23,229 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: MM67035552005
- Condition: Cracked
- Location: Cargo Door Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"AFT CARGO DOOR AFT LOWER TRACK ""C"" CHANNEL IS CRACKED. REMOVED AND REPLACED AFT CARGO DOOR AFT LOWER ""C"" CHANNEL, P/N MM670-35552-005, IAW CRJ900 SRM 51-42-21-001-001-A01 AND SRM 51-42-06-001-001-A01."
